# SDR HNAA2025080500476

- Difficulty date: May 14, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,946 hours, 40,506 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE 312AR FR 80 LH UPPER SIDE HAS 1 CRACKED SHEAR CLIP.  REMOVED AND REPLACED SHEAR CLIP INSIDE 312AR FR 80 LH UPPER SIDE IAW EMB-145 SRM 51-40-02.
